# SDR C2XA99IA266

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: S5367800821000
- Condition: Corroed
- Location: Frame 41
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, ATTACHMENT CLIP FOR THE RIGHT 'Z' CHANNEL AT FRAME 41 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED CLIP IAW ATR42-320 SRM 51-25-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
